# SDR 95ZZZX4351

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3240V
- Make and model: Cessna 150M
- Aircraft serial: 15076436
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Arm
- Part number: 628122
- Condition: Fractured
- Location: Carburetor Heat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CARBURETOR AIR INTAKE HOUSING ASSEMBLY WITH CARBURETOR HEAT CONTROL ARM FRACTURES.
